# SDR CALA2025021102289

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 62,342 hours, 22,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R FA REPORTS THE GIRT BAR IS VERY HARD TO INSERT INTO ITS BRACKET ON THE DOOR. ADJUSTED/TUCKED Z FOLD OF ESCAPE SLIDE MATERIAL IAW AMM TASK 25-66-01-400-804. GIRT BAR STOWES NORMALLY IN SLIDE PACK BRACKETS.
